Computation of the matrix of the Toeplitz operator on the Hardy space
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1135-1143
Published online October 31, 2019
Young-Bok Chung
Chonnam National University
Abstract : The matrix representation of the Toeplitz operator on the Hardy space with respect to a generalized orthonormal basis for the space of square integrable functions associated to a bounded simply connected region in the complex plane is completely computed in terms of only the Szeg\H o kernel and the Garabedian kernels.
Keywords : Toeplitz operator, Hardy space, Toeplitz matrix, Szeg\H o kernel
MSC numbers : Primary 47B35, 30C40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd